Periodic behaviour of generalized threshold functions

E. Goles, J. Olivos

Research output: Contribution to journalArticlepeer-review

76 Scopus citations

Abstract

It is shown that, for a function Δ from {0, 1}n to {0, 1}n whose components from a symmetric set of threshold functions the repeated application of Δ, leads either to a fixed point or to a cycle of length two.

Original languageEnglish
Pages (from-to)187-189
Number of pages3
JournalDiscrete Mathematics
Volume30
Issue number2
DOIs
StatePublished - 1980
Externally publishedYes

Fingerprint

Dive into the research topics of 'Periodic behaviour of generalized threshold functions'. Together they form a unique fingerprint.

Cite this